It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


hi i am new here but i know where your coming from i have addisons and being on prednisone for 5yrs have just switched to hc and am having problems when i take hc 15mg mornings it feels i have not taken anything joints so bad no energy dont know what i should do at the moment as prenisone cause me problems and my doctor dont know anything
You are the first person I have heard from that is somewhat experiencing what I am. Here is what I can tell you about the HC, prednisone and what I take - methylprednisolone after doing a ton of my own research to try and figure out what was going on. All three of these have the key component that I believe my body is not producing - glucocorticoids. I noticed a difference when I took prednisone v. methylprednisolone and couldn't figure out why. I read info on both and nothing seemed any different until I came upon a chart that showed each one of these all has different potentcy of glucocorticoids and a longer lasting effect! glucocorticoids are something our body naturally produces. When the doc tried to take me from the methyl to the hc so give me the amount of hc w/the potentcy of the methyl. They can do this because the hc is more of a natural steriod that will allow our adrenals to begin working to produce their own again. For whatever reason it isn't working and that is what we have to figure out but the main thing to be aware of are the "glucocorticoids" if you search around the internet you can find a chart that shows you the difference in all. Hope this makes some sense. Trust me when I say I have done my homework.
What are these doctors thinking with the methy...and prednisone. They suck. My opinon and kills your kidneys. Cortisone and Fluidrocortisone(similar to florinef) is the only thing that helped me any. I started with pred and methy......no effect whatsoever except an upset stomach. Then I went to a differnt endocrinologist who actually knew a little about those drugs and I would rather be sick than have the side effects of methy or pred.
i have been on prednisone for 5yrs and suffer from bad panic attacks and not any doctor linked it to prednisone also swelling and weight i am so cross as it was when i started to go on theese forum the penny dropped i have now switched over to hc but i have got a lot of withdrawel now from the prednisone and having to cope the best i can as my doctor is useless i read some where the gp will deny you get withdrawel symptons and dont know how to deal with them thank god for these forums
[QUOTE=josephine7;3729786]i have been on prednisone for 5yrs and suffer from bad panic attacks and not any doctor linked it to prednisone also swelling and weight i am so cross as it was when i started to go on theese forum the penny dropped i have now switched over to hc but i have got a lot of withdrawel now from the prednisone and having to cope the best i can as my doctor is useless i read some where the gp will deny you get withdrawel symptons and dont know how to deal with them thank god for these forums[/QUOTE]

I agree - thank god for these forums. At the very least it is nice to know you are not alone. I called to get an appointment with a new endo - I got two - one for 10/30 and one for 11/3. Incredible. Guess I'm on the methylpred.... until then at least.
hi well i have addisons so i need meds but it was the prenisone for me which caused panic attacks since i swithched to hc panic attacks 100 per cent better but my problem is it dont last as long as pre bad withdrawel from prednisone joint pain bad fatigue but i am going to try and stick with hc i have no choice





All times are GMT -7. The time now is 04:33 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!